MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-1588tnt2 fibertag tightrope ii abs implant had an out-of-box issue.When opening the complaint device before use in an acl procedure on (b)(6) 2024, it was noticed that the back side was not organized well in separating the suture into left and right; it was not arranged in its normal way.The surgeon was made aware of it but, decided to proceed with using the device in the procedure.When passing through the tibia tunnel using blue fibertag stitch, the white stitches pulled completely out of the tibia tunnel and out of the tightrope, unraveling the entire implant.It left them with no stitches coming out of the tunnel and unable to attach a button to the tightrope, so the implant could not be fixated.Nothing broke inside the patient; the sutures came untethered and were removed from the patient.A part of the fibertag tightrope ii abs implant fixated to the graft was left inside the patient and was fixated with an ar-7501 suturetape and an additional ar-1588tb-3ib tightrope abs button.The procedure was completed successfully with no harm to the patient.A case delay of 20 minutes was reported, but it could not be confirmed if additional anesthesia was administered to the patient.Part of the complaint device was discarded, and no pictures were taken.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The failed device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded the most likely cause.The most likely cause of the reported failure is user error, including mishandling the device during preparation prior to the surgery.The complaint was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21083306
Report Number1220246-2025-09226
Device Sequence Number6831877
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public(01)00888867426696(11)240619(17)290531(10)15276005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15276005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown